# SDR SWAA064211

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 40,121 hours, 33,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
